Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Getting white discharge from penis and pain while urinating. How to get relief?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9329 Questions
Question
white discharge from the pennis and painful feeling while am peeing
Posted Mon, 25 Feb 2013 in Men's Health
 
 
Answered by Dr. P. T. Patil 54 minutes later
Hello,

Thanks for your query. Based on incomplete information, it is difficult to make any comment on your problem. I shall be happy if you can provide few more details to come to conclusion and diagnose your problem.

1) Are you Diabetic?
2) Did you have unprotected sex very recently?
3) Do you have fever?
4) Have you done your routine Urine test and Urine Culture?

Based on the limited information that you have provided, it appears that you have Acute UTI.
You will need antibiotics like Ciprofloxacin along with Urinary antiseptic Nitrofurantoin and urine alkaliser. Please do visit your family physician for the prescription after proper investigations such as urine routine examination. Please ensure to consume plenty of water. It should get resolved in a week.

Hope I have answered your query.Please feel free to ask if you have any more questions I shall be happy to help you.

Thanks with Regards.
Dr.Patil..
Above answer was peer-reviewed by
 
Follow-up: Getting white discharge from penis and pain while urinating. How to get relief? 1 hour later
yes i did have unprotected sex last week
 
 
Answered by Dr. P. T. Patil 2 hours later
Hello
Thanks for feedback/From the fact that you have posted it appears that you have acute UTI following unprotected sex.
Get microscopic examination of discharge from the penis done to detect organisms(Gram Staining) .
Please start taking medicines which i have suggested earlier.Hopefuly the problem will be resolved in a week.
Please feel free to ask if you have any more questions.I shall be pleased to help you.
Thanks with Regards.
Dr.Patil
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor